MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gastroenterologie clinique et biologique · 1991

[Atrium-related hepatitis. Report of four cases].

Horsmans Y, Larrey D, Pessayre D, Rueff B, Degott C, Benhamou J P

Клинический случайСтатьяПеревод в очереди

Аннотация

Four patients developed acute hepatitis after receiving Atrium, an association of phenobarbital, febarbamate and difebarbomate, for the treatment of tremor or for the prevention of alcohol withdrawal symptoms. Hepatitis occurred 1 to 3 months after treatment. Asthenia was the unique clinical manifestation. Marked increase in serum aminotransferases and gamma-glutamyltranspeptidase levels were the main biological features. Histological examination showed liver cell necrosis in two cases, prominent in the centrolobular area in one case. There was no case of hepatic failure. Atrium withdrawal was followed by complete recovery within 6 to 12 weeks. The mechanism of Atrium hepatotoxicity remains unknown.

Для цитирования: Horsmans Y, Larrey D, Pessayre D, Rueff B, Degott C, Benhamou J P. [Atrium-related hepatitis. Report of four cases].. Gastroenterologie clinique et biologique. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.